Note on approximation theorems

Yung-Ming Chen

Compositio Mathematica (1965-1966)

  • Volume: 17, page 36-39
  • ISSN: 0010-437X

How to cite


Chen, Yung-Ming. "Note on approximation theorems." Compositio Mathematica 17 (1965-1966): 36-39. <>.

author = {Chen, Yung-Ming},
journal = {Compositio Mathematica},
keywords = {approximation and series summability},
language = {eng},
pages = {36-39},
publisher = {Kraus Reprint},
title = {Note on approximation theorems},
url = {},
volume = {17},
year = {1965-1966},

AU - Chen, Yung-Ming
TI - Note on approximation theorems
JO - Compositio Mathematica
PY - 1965-1966
PB - Kraus Reprint
VL - 17
SP - 36
EP - 39
LA - eng
KW - approximation and series summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.